Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Fungal Infection Treatment

HI, for the last few months I am suffering from fungal infection. I have taken AF 400 twice a week for almost two and a half months, Gris O.D for almost one and half months, terbiforce once a day for almost one month and now taking zinafate once a day. I have applied creams like Ciprolar, HHZOLE etc. My itching at the groins is not lessening. My whole family had also been suffering, but they appear to be recovering, except my wife, who also taking similar medication. Kindly help why it has occurred and how to get rid of it.
Asked On : Tue, 1 Mar 2011
Answers:  5 Views:  4705
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi friend,

our question is not clear ,first of all -Are you diabetic?because diabetic patients poorly respond to antifungals and secondly you explain about lesions of groin...Is it reddish papules or ring worm like lesions..?Is it limited to groin only..or extended to any other part of body..?I advice go for KOH preparation of skin lesion and get consulted with an experienced Dermatologists.DR.
Answered: Thu, 8 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
You have tried all kinds of antifungals. Now you need to add an antibiotic to suppress any super added infection and try a local anti fungal ointment or lotion to have local relief from itching. Also, local hygiene is equally important.
Dr. Rakhi Tayal
Answered: Wed, 2 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hello Mr Arya,
Welcome to Health Care Magic.
First of all we have to be sure that what you are suffering from is actually a fungal infection. Please tell me whether you are having itching only in the groin or somewhere else also, Is your itch worse at night? Do you have anyother symptoms.
It will be of great help if you can send me your pictures (pictures of the lesions) on I can give a better opinion. It will be still better if you can contact me directly if you are from New Delhi. (9013234509)
Answered: Thu, 3 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
In the mean time, take tab atarax 25 mg once daily at night.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Mr.arya your diagnosis needs to be confirmed here...either you have a fungal infection or scabies.Scabies usually increases at night ,seen in other family members also esp who are in close contact.Do you have these itchy lesions on the penis also...this is seen in scabies.In scabies you need a antiscabetic cream like permithrine 5% cream applied locally below neck whole body at night.Family members also need to apply the same cream.Reapply this cream after 7 days of gap.If you have a fungal infection of groins then HHZOLE is not the right cream for you...infact it would not let your fungal infection kindly discontinue that cream and consult a dermatologist who can properly diagnose it.
take care,
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor